# SDR 04FDEA02401

- Difficulty date: August 9, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP, OUTBOARD AFT HINGE OUTBOARD ACTUATOR ROD END ATTACHING HOLE CORRODED. CORROSION REMOVED AS PER CMM 20-11-02.
